# SDR DALA2018052103487

- Difficulty date: May 18, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 35,729 hours, 19,039 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WOULD NOT ARM. REMOVED DEBRIS FROM GIRT BAR FLOORS ATTACH POINT. OPERATED DOOR SEVERAL TIMES. NOW ARMS NORMALLY.
